| Model Number |
MMT-751LNAP |
| Medical Device Problem Codes |
Device Alarm System (1012); Obstruction of Flow (2423); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that insulin pump was not alarming when customer was low and did not make a sound.Customer¿s blood glucose was unknown.Customer stated that insulin pump had diminished battery life, had inaccurate reading from continuous glucose monitoring.Insulin pump will not be returned for analysis.